Medical Questions > Conditions and Diseases > Sinusitis Forum

Prednisone side effects how soon ?

User Profile
I am taking prednisone daily 40 mg for 5 days, will side Effects like weight gAin and round face appear after taking it that shortly?


Did you find this post helpful?
|

User Profile
replied May 26th, 2010
Sinusitis Answer A12487
Thanks for using this forum...

5 days is too less and it has been given for oedema and 2-3 weeks time therapy is fine...prednisolone taken between 12-15 weeks will lead to the side effects and become full blown at high dosage after six months or more of therapy..so relax all is well...

take care...


|
Did you find this post helpful?
Must Read
Do you have a cold or a sinus infection? Learn the difference plus more info on different types of sinus infections (sinusitis) here....
What can cause a short-term or long-term case of sinus infection? We review both. Learn how to avoid the risk of developing an infection in this section....
What are the first signs that you have trouble with your sinuses? Learn to identify a sinus infection early ... plus know when you should seek medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sinusitis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.